# SDR AMCR200500004

- Difficulty date: May 10, 2005
- Submitted: May 11, 2005
- Operation: General aviation
- Aircraft: N523AC
- Make and model: Gulstm GIV
- Aircraft serial: 1528
- Aircraft time: 431 hours, 167 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Part number: 3019941
- Part serial: 2541
- Condition: Arced
- Location: Lt Wing
- Part time: 431 hours, 167 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AN OPERATIONAL CHECK FOUND LT WING STROBE INOP.  TROUBLESHOOTING FOUND STROBE LAMP UNIT TO BE ARCING INSIDE OF CASE.
